| Catalog Number |
08469890160 |
| Medical Device Problem Codes |
Incorrect Measurement (1383); High Test Results (2457); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable elecsys troponin t gen 5 results for 1 patient sample on a cobas e 801 analytical unit.The initial result was 127 ng/l.The high result was questioned by the technician, and the sample was repeated.The repeated results were 9 ng/l and 11 ng/l.The sample was repeated on another module, and the result was <7 ng/l.The result of 9 ng/l was believed to be correct.
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The investigation is ongoing.
Additional Manufacturer Narrative
The qc was acceptable.A general product problem was excluded.The field service representative performed tests and successful checks.The provided sample images show a sample clot (fibrin).The investigation determined the issue was due to pre-analytical handling issues.